Posted by: Poppie | 2009-01-28

Ejeculating inside while on he pill.

Hi there.

I' m on the pill for the past 2 months now and would like to know if my partner can ejeculate inside of me without me falling pregnant?

I also heard that when on antibiotics the pill is " cancelled"  out. How long after the course of antibiotics is completed will the pill be " active"  again?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

He can ejaculate in you.
If on antibiotics, you should use extra precautions for the whole course and two weeks after.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Samantha | 2009-01-28

Hi Poppie.

I was advised by my GP that after the second pack of birthcontrol you' re safe. So chances that you' ll fall pregnant is rare.

I' ve been on the pill for three months now and my husband has ejeculated inside of me and I haven' t fallen pregnant.

With regarsd to the antibiotics , I usually wait about two weeks before I allow him to cum inside again.
I' d suggest you use a condom while on medication.

Reply to Samantha

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.